Diffeotopically Trivial Periodic Diffeomorphisms.
Inventiones mathematicae, Tome 11 (1970), pp. 340-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__11_142062,
author = {Ch.H. Giffen},
title = {Diffeotopically {Trivial} {Periodic} {Diffeomorphisms.}},
journal = {Inventiones mathematicae},
pages = {340--348},
year = {1970},
volume = {11},
zbl = {0214.22902},
url = {http://geodesic.mathdoc.fr/item/IM_1970__11_142062/}
}
Ch.H. Giffen. Diffeotopically Trivial Periodic Diffeomorphisms.. Inventiones mathematicae, Tome 11 (1970), pp. 340-348. http://geodesic.mathdoc.fr/item/IM_1970__11_142062/